# SDR SWIA200413391

- Difficulty date: June 4, 2004
- Submitted: June 9, 2004
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 19,812 hours, 28,318 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Condition: Burned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT'S COMPLAIN OF BURNED ODOR IN COCKPIT.  REMOVED AND REPLACED APU FEEDER PROTECTION RELAY IAW SRM 20-40-00 AND MM 24-52-00 FIG 7.  OPERATIONAL CHECK GOOD.
